# SDR ENHA LP196783

- Difficulty date: October 29, 2021
- Submitted: October 30, 2021
- Operation: Air carrier
- Aircraft: N1115M
- Make and model: Cessna 208B
- Aircraft serial: 208B0356
- Aircraft time: 24,451 hours, 33,245 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Sys
- Part number: GFC600
- Part serial: UNKNOWN
- Condition: Abnormal
- Location: Zone 100
- Part time: 74 hours, 139 cycles
- Component: Autopilot, Garmin Intl, GFC600
- Component part number: GFC600
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED: AUTOPILOT ENGAGED UNCOMMANDED AND PITCHED AIRCRAFT NOSE DOWN. AUTOPILOT WOULD NOT REMAIN DISENGAGED. MAINTENANCE HAS NOT TROUBLE SHOT SYSTEM TO DETERMINE CAUSE OF FAILURE. AUTOPILOT SYSTEM WAS INSTALLED 74.4 HOURS AND 32 DAYS BEFORE OCCURRENCE.
